# SDR USAA2011052391949

- Difficulty date: May 21, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 23,059 hours, 8,450 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 121 - ORD - EEL - SEAT 9F EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND CONNECTOR UNDER SEAT LOOSE.  RECONNECTED AND OPERATIONAL CHECK GOOD.
